>you can call me gurt I'm sorry
  • Welcome. Registering and having your account be approved may take a while since there's only one guy checking and approving accounts and guestposts

how can I give my self anorexia?

Distract yourself with some sort of addiction that isn't eating or drinking during the day.
 
Last edited:
yeah no shit
im trying to not eat for days on end doe
take adhd medicine (e.g. concerta) at a low dosage several times a day. i've gone days where the only thing i ate was two frozen waffles and some chocolate. this is not recommended in the long term though, sure you may also get an initial mood boost and feel confident, but it will make your life hell on earth if you do it for extended periods. you will have trouble sleeping, your eyes will burn, your brain will begin to fog up and sometimes go blank because it's essentially been forced to run at 8,000 RPM 24/7. and the worst part is that the only solution in your mind will be to keep taking the medicine, even as its effects begin to become minimal. you could die.
 
a9c65cd82650745a87fa575e8d0e6268.jpg
 
take adhd medicine (e.g. concerta) at a low dosage several times a day. i've gone days where the only thing i ate was two frozen waffles and some chocolate. this is not recommended in the long term though, sure you may also get an initial mood boost and feel confident, but it will make your life hell on earth if you do it for extended periods. you will have trouble sleeping, your eyes will burn, your brain will begin to fog up and sometimes go blank because it's essentially been forced to run at 8,000 RPM 24/7. and the worst part is that the only solution in your mind will be to keep taking the medicine, even as its effects begin to become minimal. you could die.
my dumbass ate some Chinese, got any tips on throwing up?
 
take adhd medicine (e.g. concerta) at a low dosage several times a day. i've gone days where the only thing i ate was two frozen waffles and some chocolate. this is not recommended in the long term though, sure you may also get an initial mood boost and feel confident, but it will make your life hell on earth if you do it for extended periods. you will have trouble sleeping, your eyes will burn, your brain will begin to fog up and sometimes go blank because it's essentially been forced to run at 8,000 RPM 24/7. and the worst part is that the only solution in your mind will be to keep taking the medicine, even as its effects begin to become minimal. you could die.
also yes i get wym, i wasn't planning long term on eating absolutely nothing, and i could probably go get some focalin renewed if that would work
 
Back
Top Bottom